Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 30, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Aug 16, 2005, 9:00 AM CDT for 4 counties in Oklahoma; 6 counties in Texas. It was in force for 6 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2005, 9:00 AM CDT (14:00 UTC)
- Expired
- Aug 16, 2005, 3:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Carter County, OK, Jefferson County, OK, Murray County, OK, Stephens County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 83 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 9:10 AM CDT | FLASH FLOOD | Archer City, TX | FM210 CLOSED FROM ARCHER CITY TO MEGARGEL. |
| Aug 16, 10:30 AM CDT | FLASH FLOOD | 2 E Iowa Park, TX | ONE LANE CLOSED DUE TO HIGH WATER ON US287 NEAR FM369. ONE VEHICLE ALSO REPORTED WASHED OFF ROAD. |
| Aug 16, 10:30 AM CDT | FLASH FLOOD | 4 Sw Seymour, TX | FM2070 CLOSED DUE TO HIGH WATER. |
| Aug 16, 10:30 AM CDT | FLASH FLOOD | Archer City, TX | HWY210 BETWEEN MEGARGEL AND JUST SOUTH OF ARCHER CITY CLOSED DUE TO HIGH WATER. |
| Aug 16, 10:30 AM CDT | FLASH FLOOD | Lake Kickapoo, TX | FM368 CLOSED DUE TO HIGH WATER. |
| Aug 16, 10:30 AM CDT | FLASH FLOOD | Seymour, TX | HWY183 CLOSED DUE TO HIGH WATER FROM SEYMOUR TO THROCKMORTON COUNTY LINE. HWY422 ALSO CLOSED DUE TO HIGH WATER FROM SEYMOUR TO ARCHER COUNTY LINE. |
| Aug 16, 10:30 AM CDT | FLASH FLOOD | Seymour, TX | HWY422 BETWEEN SEYMOUR TO JUST WEST OF ARCHER CITY CLOSED DUE TO HIGH WATER. |
| Aug 16, 10:45 AM CDT | FLASH FLOOD | 4 E Knox City, TX | FM2365 CLOSED DUE TO 3 FEET OF WATER OVER ROADWAY. |
| Aug 16, 10:45 AM CDT | FLASH FLOOD | Munday, TX | HW222 FROM MUNDAY TO THROCKMORTON COUNTY LINE CLOSED DUE TO HIGH WATER. |
| Aug 16, 11:15 AM CDT | FLASH FLOOD | Jolly, TX | HW287 CLOSED DUE TO HIGH WATER SE OF JOLLY. |
| Aug 16, 11:55 AM CDT | FLASH FLOOD | Henrietta, TX | HWY 287 CLOSED BETWEEN JOLLY AND HENRIETTA DUE TO HIGH WATER. |
| Aug 16, 1:20 PM CDT | FLASH FLOOD | 4 S Jolly, TX | FM2393 CLOSED DUE TO HIGH WATER SIX TO EIGHT INCHES DEEP. |
| Aug 16, 1:20 PM CDT | FLASH FLOOD | Henrietta, TX | SOUTHBOUND LANE CLOSED ON HWY287 BETWEEN JOLLY AND HENRIETTA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Sill, OK (KFSI), launched 12:00Z, 2.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOUN 161407
FFWOUN
OKC019-067-099-137-TXC009-023-077-275-485-487-162000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
900 AM CDT TUE AUG 16 2005
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ARCHER COUNTY IN NORTHERN TEXAS
BAYLOR COUNTY IN NORTHERN TEXAS
CLAY COUNTY IN NORTHERN TEXAS
KNOX COUNTY IN NORTHERN TEXAS
WICHITA COUNTY IN NORTHERN TEXAS
WILBARGER COUNTY IN NORTHERN TEXAS
CARTER COUNTY IN SOUTHERN OKLAHOMA
JEFFERSON COUNTY IN SOUTHERN OKLAHOMA
MURRAY COUNTY IN SOUTHERN OKLAHOMA
STEPHENS COUNTY IN SOUTHERN OKLAHOMA
* UNTIL 300 PM CDT
* AT 9 AM CDT...LAW ENFORCEMENT AND WEATHER SPOTTERS CONTINUE TO
REPORT WIDESPREAD FLOODING OF AREA ROADWAYS AND LOW WATER CROSSINGS
ACROSS THE WARNED COUNTIES OF WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA. ALTHOUGH MOST OF IT IS NOT EXTREMELY HEAVY...CURRENT
RAINFALL ACTIVITY SPREADING NORTHEAST THROUGH WESTERN NORTH TEXAS
AND SOUTHERN OKLAHOMA WILL ONLY AGGRAVATE THE SITUATION. AFTER THE
RAIN ENDS...THE FLOODING PROBLEMS WILL CONTINUE FOR SEVERAL MORE
HOURS. DANGEROUS CONDITIONS WILL EXIST PRIMARILY THROUGH THE
ARBUCKLE MOUNTAINS OF SOUTH-CENTRAL OKLAHOMA...SPECIFICALLY IN THE
TURNER FALLS...DAVIS...AND THE CHICKASAW NATIONAL RECREATION AREAS.
* LOCATIONS IN THE WARNING INCLUDE ARCHER CITY...ARDMORE...
BELLEVUE...BENJAMIN...BLUEGROVE...BOMARTON...BUFFALO SPRINGS...
BYERS...CHARLIE...CORNISH...DAVIS...DOUGHERTY...DUNDEE...GENE
AUTRY...GOREE...GRADY...GRAHAM...HEALDTON...HENRIETTA...HOLLIDAY...
IOWA PARK...JOLLY...JOY...KAMAY...KNOX CITY...LAKE ARROWHEAD...LAKE
DIVERSION...LAKE KEMP...LAKE KICKAPOO...LAKE OF THE ARBUCKLES...
LOCO...LONE GROVE...MABELLE...MANKINS...MEGARGEL...MILO...MUNDAY...
NEWPORT...OSCAR...PETROLIA...POOLEVILLE...RED SPRINGS...
RHINELAND...RINGLING...RYAN...SCOTLAND...SEYMOUR...SHEPPARD AFB...
SPRINGER...SUGDEN...SULPHUR...TERRAL...TURNER FALLS...VASHTI...
VERA...WAURIKA...WESTOVER...WICHITA FALLS...WILSON AND WINDTHORST
THIS WARNING INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 32 AND 56.
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
LAT...LON 3469 9695 3424 9696 3388 9796 3343 9800
3340 9996 3361 9997 3394 9894 3419 9800
$$
112 follow-up statements
000
WGUS74 KOUN 161606
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1105 AM CDT TUE AUG 16 2005
OKC019-067-099-137-TXC009-023-077-275-485-487-162000-
CARTER OK-JEFFERSON OK-MURRAY OK-STEPHENS OK-ARCHER TX-BAYLOR TX-
CLAY TX-KNOX TX-WICHITA TX-WILBARGER TX-
1105 AM CDT TUE AUG 16 2005
A FLASH FLOOD WARNING CONTINUES UNTIL 3 PM FOR THE FOLLOWING
COUNTIES. IN NORTH TEXAS...ARCHER...BAYLOR...CLAY...KNOX...
WICHITA...AND WILBARGER. IN SOUTHERN OKLAHOMA...CARTER...
JEFFERSON...MURRAY...AND STEPHENS.
AT 11 AM...LAW ENFORCEMENT AND EMERGENCY MANAGEMENT AGENCIES ACROSS
WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA CONTINUED TO INDICATE
WIDESPREAD ROAD CLOSURES. MODERATE TO HEAVY RAIN CONTINUED TO MOVE
NORTHEAST OVER AREAS NEAR AND EAST OF SEYMOUR...WICHITA FALLS AND
DUNCAN. THIS RAIN OVER THE WARNING AREA WILL AGGRAVATE THE FLOODING
SITUATION. DANGEROUS FLOODING CONDITIONS WILL EXIST THROUGH THE
AFTERNOON OVER THE WARNING AREA...ESPECIALLY OVER THE ARBUCKLE
MOUNTAINS OF SOUTH-CENTRAL OKLAHOMA...SPECIFICALLY IN THE TURNER
FALLS...DAVIS...AND CHICKASAW NATIONAL RECREATION AREAS.
THIS WARNING INCLUDES LOCATIONS FROM BENJAMIN AND MUNDAY...NORTHEAST
THROUGH SEYMOUR...ARCHER CITY...WICHITA FALLS AND PETROLIA...
THROUGH LOCO AND HEALDTON...THROUGH TURNER FALLS AND SULPHUR.
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
LAT...LON 3469 9695 3424 9696 3388 9796 3343 9800
3340 9996 3361 9997 3394 9894 3419 9800
$$
11000
WGUS74 KOUN 161742
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1245 PM CDT TUE AUG 16 2005
OKC019-067-099-137-TXC009-023-077-275-485-487-162000-
CARTER OK-JEFFERSON OK-MURRAY OK-STEPHENS OK-ARCHER TX-BAYLOR TX-
CLAY TX-KNOX TX-WICHITA TX-WILBARGER TX-
1245 PM CDT TUE AUG 16 2005
A FLASH FLOOD WARNING CONTINUES UNTIL 3 PM FOR THE FOLLOWING
COUNTIES. IN NORTH TEXAS...ARCHER...BAYLOR...CLAY...KNOX...
WICHITA...AND WILBARGER. IN SOUTHERN OKLAHOMA...CARTER...
JEFFERSON...MURRAY...AND STEPHENS.
AT 1240 PM...LAW ENFORCEMENT AND EMERGENCY MANAGEMENT AGENCIES
ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA CONTINUED TO
INDICATE WIDESPREAD ROAD CLOSURES AND FLOODING OF LOW LYING AREAS.
MODERATE TO HEAVY RAIN CONTINUES TO MOVE NORTHEAST OVER AREAS NEAR
AND EAST OF ARCHER CITY AND HENRIETTA TEXAS...TO WALTERS...GENE
AUTRY...AND DAVIS. THIS RAIN OVER THE WARNING AREA WILL AGGRAVATE
THE FLOODING SITUATION. DANGEROUS FLOODING CONDITIONS WILL EXIST
THROUGH THE AFTERNOON...ESPECIALLY OVER THE ARBUCKLE MOUNTAINS OF
SOUTH-CENTRAL OKLAHOMA...SPECIFICALLY IN THE TURNER
FALLS...DAVIS...AND CHICKASAW NATIONAL RECREATION AREAS.
THIS WARNING INCLUDES LOCATIONS FROM BENJAMIN AND MUNDAY...NORTHEAST
THROUGH SEYMOUR...ARCHER CITY...WICHITA FALLS AND PETROLIA...
THROUGH LOCO AND HEALDTON...THROUGH TURNER FALLS AND SULPHUR.
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
LAT...LON 3469 9695 3424 9696 3388 9796 3343 9800
3340 9996 3361 9997 3394 9894 3419 9800
$$
11What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 4:22 AM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Aug 16, 4:22 AM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
422 AM CDT TUE AUG 16 2005
.DISCUSSION...
COMPLEX OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED EARLY THIS
MORNING ACROSS NORTH TEXAS AND ARE SPREADING ACROSS MUCH OF MY
TEXAS AREA AND INTO SOUTHWEST OKLAHOMA. KFDR ESTIMATED SOME VERY
HEAVY RAIN TO THE SOUTH AND EAST OF BAYLOR. THINK KFDR RAINFALL
ESTIMATES MAY BE A TOUCH HIGH... BUT THE RAINFALL HAS BEEN QUITE
HEAVY EVEN IF KFDR IS OVERESTIMATING. THE HEAVY RAIN IS NOT QUITE
WITH THE KTLX COVERAGE AREA... BUT A REMINDER THAT WE SWITCHED
KTLX TO A TROPICAL Z/R RELATIONSHIP A COUPLE OF DAYS AGO AND
PRECIPITATION ESTIMATES FROM KTLX HAVE BEEN IN THE BALLPARK THE
LAST COUPLE OF MORNINGS.
PUT UP THE FLASH FLOOD WATCH AGAIN THIS MORNING. THE COVERAGE AREA
IS GENERALLY THE AREAS THAT HAVE HAD OVER 2 INCHES OF RAIN OVER
THE LAST FEW DAYS. GIVEN THE CURRENT CONVECTIVE TRENDS... AM NOT
QUITE AS CONFIDENT IN HEAVY RAIN OVER THE FAR SOUTHEAST PART OF
THE AREA... BUT HEAVY RAIN IS ALMOST A GIVEN IN PORTIONS OF NORTH
TEXAS AND SOUTHWEST AND SOUTH CENTRAL OKLAHOMA THIS MORNING.
OTHERWISE MAIN CHANGES TO THE FORECAST ARE TO KEEP SOMEWHAT HIGHER
POPS IN THE SOUTHEAST FOR TONIGHT... AND AM A BIT LESS AGGRESSIVE
WITH THE WARMING TREND THIS WEEK BECAUSE OF THE SATURATED GROUND
OVER MUCH OF THE AREA FROM THIS RAIN EVENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 84 70 91 73 / 60 30 20 20
HOBART OK 84 70 93 73 / 60 30 20 20
WICHITA FALLS TX 85 72 93 75 / 80 40 20 20
GAGE OK 83 66 92 70 / 20 20 20 20
PONCA CITY OK 83 69 90 73 / 30 30 20 20
DURANT OK 88 72 92 75 / 60 40 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR OKZ028-OKZ030-OKZ031-
OKZ032-OKZ037-OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-
OKZ044-OKZ045-OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.
TX...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR TXZ084-TXZ085-TXZ086-
TXZ087-TXZ088-TXZ089-TXZ090.
&&
32/26Hazardous weather outlook, Aug 15, 11:52 AM CDT, 21 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1152 AM CDT MON AUG 15 2005
OKZ004>048-050>052-TXZ083>090-161200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO SEVERE THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
DISCUSSION...
ONGOING RAIN OVER PARTS OF THE SOUTHERN HALF OF OKLAHOMA AND
NORTHERN TEXAS WILL CONTINUE INTO THE EVENING HOURS. A NEARLY
STATIONARY FRONT OVER EAST CENTRAL INTO SOUTH CENTRAL OKLAHOMA WILL
CONTINUE TO PROVIDE A FOCUS FOR RAIN AND POSSIBLE THUNDERSTORM
DEVELOPMENT TODAY. EXTENSIVE CLOUD COVER AND PRECIPITATION OVER THE
AREA WILL PRECLUDE STRONG SURFACE HEATING TODAY AND THEREBY LIMIT
THE AMOUNT OF INSTABILITY THAT CAN DEVELOP. THE PRESENCE OF ONLY
MODEST AMOUNTS OF INSTABILITY... ALONG WITH RELATIVELY WEAK VERTICAL
WIND SHEAR... WILL MINIMIZE THE POTENTIAL FOR SEVERE THUNDERSTORMS
THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY AUG 16.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY...
TAPERING OFF TO ONLY A SLIGHT CHANCE ON WEDNESDAY. THERE WILL BE A
SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN NORTHERN OKLAHOMA BY THE
WEEKEND AS A COLD FRONT APPROACHES THE AREA.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.
24In the hours before
Local storm report, Aug 16, 7:47 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
747 AM CDT TUE AUG 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM FLASH FLOOD MUNDAY 33.45N 99.62W
08/16/2005 KNOX TX LAW ENFORCEMENT
WATER RUNNING INTO HOUSES IN DOWNTOWN MUNDAY.
0642 AM FLASH FLOOD 1 SE MEGARGEL 33.44N 98.92W
08/16/2005 ARCHER TX LAW ENFORCEMENT
CAR STALLED IN HIGH WATER ON HIGHWAY 114 SE OF MEGARGEL.
0730 AM FLASH FLOOD MUNDAY 33.45N 99.62W
08/16/2005 KNOX TX LAW ENFORCEMENT
HWY 267 COMPLETELY UNDER WATER FROM MUNDAY TO HWY 82. ALL
ROADS IN COUNTY ARE CLOSED DUE TO HIGH WATER.
0740 AM FLASH FLOOD SEYMOUR 33.60N 99.26W
08/16/2005 BAYLOR TX LAW ENFORCEMENT
HIGHWAY 114 CLOSED BETWEEN SEYMOUR AND 3 MILES SE OF
SEYMOUR DUE TO HIGH WATER.
&&
JLPLocal storm report, Aug 16, 8:00 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 AM CDT TUE AUG 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD HEALDTON 34.23N 97.49W
08/15/2005 CARTER OK EMERGENCY MNGR
OIL CITY ROAD NEAR HEALDTON CLOSED DUE TO HIGH WATER.
1100 PM FLASH FLOOD 1 E HEALDTON 34.23N 97.47W
08/15/2005 CARTER OK EMERGENCY MNGR
HWY 53 EAST OF HEALDTON CLOSED DUE TO HIGH WATER.
0300 AM FLASH FLOOD HEALDTON 34.23N 97.49W
08/16/2005 CARTER OK EMERGENCY MNGR
HWY 76 NEAR HEALDTON CLOSED DUE TO HIGH WATER. ALSO A
BRIDGE IN HEALDTON WAS OVERTOPPED.
&&
JLPLocal storm report, Aug 16, 8:29 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 AM CDT TUE AUG 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD WICHITA FALLS 33.91N 98.50W
08/15/2005 WICHITA TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO HIGH WATER INCLUDING IOWA
PARK ROAD AND FM 369. CARS STALLED AT RUSKIN AND LANSING.
&&
JLPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:22 AM CDT | Flash Flood Warning | OUN | Baylor | 3 hr |
| Aug 16, 5:46 AM CDT | Flash Flood Warning | OUN | Knox | 3 hr |
| Aug 16, 6:05 AM CDT | Flash Flood Warning | OUN | Baylor | 3 hr |
| Aug 16, 6:18 AM CDT | Flash Flood Warning | OUN | Archer | 3 hr |
| Aug 16, 7:14 AM CDT | Flash Flood Warning | OUN | Wichita | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2005Flash Flood Warnings in Oklahoma, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.